# SDR AWXA9600661

- Difficulty date: November 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2611 - EMERGENCY EXIT LIGHT INOPERATIVE AT ROW 19.  RESPLICED WIRING.  OPERATIONS CHECK GOOD.  (M)
